Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child having high fever, leg pain and headache. What is the reason for this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
5 year old with 102.6 fever back and leg pain and headache
Posted Thu, 31 Oct 2013 in Child Health
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
It seems like viral fever

Detailed Answer:

I am sorry about the 5 years old kid's current health condition. The fever is high at 102.6

Also, there is back and leg pain along with headache. These are features of viral fever.

I hope the child is put on Panadol or Acetaminophen tablet/syrup every 4 hours to take care of the high fever. If not, please start the medicine at the earliest. You can give the child around 5 ml of the syrup Acetaminophen or around 125mg of Panadol kid tablet. This will reduce the temperature. It will also take care of the headache and the pains.

Give the child plenty of fluids to drink orally. Do tepid sponging with cold water and a soft towel every hour to keep the temperature at normal.

If the fever and other symptoms does not subside or increase in next 24 hours, it is better to take the child to a pediatrician to be examined.

I wish the child recovers quickly.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor